*** Verification of financial transactions will be opened from 10:00 AM to 3:00 PM on every working day. (New) ***           |           *** Online Provisional Marksheet (BA/BSc)  ***           |           ***  Tender for Supply of Equipments & Consumable items; (New) ***           |           ***  Download Admit Card for the Entrance Test 2021  (New) ***           |           *** COVID-19: Instruction/Conditions for Home Isolations (New) ***           |           *** COVID-19: Mental Health Counselling [TIMING: 9:00 AM-5:00 PM] (New) ***           |           *** Faculties, Employees and Campus Dwellers of Manipur University may contact the Covid-19 Helpline Numbers @ +91-8119951558 / +91-841402472 (New) ***           |           *** COVID-19: Pre-PhD Programme scheduled on 30/04/2021 in BOTANY, ZOOLOGY & Adult Continuing Education & Extension is being postponed till further order. (New) ***           |           *** COVID-19:All the Hostels of the University have been closed. The hostellers are required to vacate the hostels at the earlist (New) ***           |           *** COVID-19: All are requested to wear face mask compulsorily in the University campus. (New) ***           |           *** CYBER SECURITY TIPS  (New) ***           |              



Mathematics Department

Academic Year: 2020-2021

Research Activities and others of the faculty members and research scholars for the year 2020-2021[pdf]

 


Academic Year: 2019-2020

PUBLICATION TYPE: Journal


1. 1. A. Keshwarjit Singh 2. I. Ablu Meitei 3. T. Ibungochouba Singh 4. K Yugindro Singh , " Generalized Klein-Gordon equation and quantum gravity corrections to tunnelling of scalar particles from Kerr-Newman black hole", The European Physical Journal C , 2019
2. 1. T. Ibungochouba Singh 2. Y. Kenedy Meitei , " Effect of GUP on Hawking radiation of BTZ black hole", International Journal of Modern Physics A, 2020
3. Prof. O. Ratnabala, Gaikhangning Gangmei , " A note on Delta quasi...ideals", Korean J. Math, 2020
4. Prof. O. Ratnabala, ST Timothy Kom , " Some linear codes over the rings F2F2", Bull. Cal. Math. Soc., 2019
5. Prof. O. Ratnabala Devi, Gaikhangning Gangmei , " A New Generalization of Fuzzy ideals in Gamma near-rings", Bull. Cal. Math. Soc., 2020


Academic Year: 2018-2019

PUBLICATION TYPE: Journal

1. 1. I. AbluMeitai 2. T. Ibungochouba Singh 3. S. Gayatri Devi , " Quantum gravity effects on scalar particle tunnelling from rotating BTZ black hole", International Journal of Modern Physics A, 2018
2. Dr. M. Premjit Singh and S. Romen Meitei , " On Bounded...n-linear operators", Journal Math. Comp. SC., 2018
3. Prof. I. Tomba Singh , " Constructing Doubly...Technique", Int. Jr. Creative. Res. Thought, 2018



 

 


PUBLICATION TYPE: Journal

1. Y. Kenedy Meitei , T. Ibungochouba, I. Ablu Meitei, " Quantization of Horizon Area of Kerr-Newman-de Sitter Black Hole", Chin. Phys. Lett., 2019, vol.36, pp.030401-6, issue no.3, ISSN: 0256-307X
2. I. Ablu Meitei , T. Ibungochouba, S. Gayatri Devi, N. Prameshwari Devi, K. Yugindro, " Quantum gravity effects on scalar particle tunneling from rotating BTZ black hole", Int. Jr. of Modern Phys. A, 2018, vol.33, pp.1850070-80, ISSN: 0217751X
3. Maisnam Premkumar Singh , K. Binod Mangang, " On Denseness of Blankards beta Shift classification", Bull. Cal. Math. Soc., 2019, vol.111, pp.245-252, issue no.3, ISSN: 0008-0659
4. Phinao Ramwungzan , K B Mangang, " On Sensivity and Shadowing property of the Uniform limit of a sequence of dynamical Systems", Bull. Cal. Math. Soc., 2019, vol.111, pp.43-52, issue no.1, ISSN: 0008-0659
5. Y. Mahendra Singh , GA Hirankumar Sharma, MR Singh, " Common fixed point theorems for weak contractive conditions in metric spaces", Hacet. J. Math. Stat., 2019, vol.48, pp.1398-1408, issue no.5, ISSN: 2651-477X
6. K. Anthony Singh , M.R. Singh, " Some fixed point theorems of cone Sbe metric space", Jou.Ind.Acad. Maths, 2018, vol.40, pp.255-272, issue no.2, ISSN: 09705120
7. K. Anthony Singh , M.R. Singh, " A fixed point Theorem in cone S-metric space", Jou.Ind.Acad. Maths, 2018, vol.40, pp.287-296, issue no.2, ISSN: 09705120
8. K. Anthony Singh , M.R. Singh, " A common fixed point theorem in complex valued Ab metric space", Int. Jou. Res. Ana. Rev., 2019, vol.6, pp.173-177, issue no.1, ISSN: 2348-1269
9. K. Anthony Singh , M.R.Singh, " A unique fixed point resultin complex valued Ab metric space", Int. Jou. Res. Ana. Rev., 2019, vol.6, pp.1146-1150, issue no.1, ISSN: 2348-1269
10. K. Anthony Singh , M. R. Singh, " A fixed point theorem for Geraghty contraction type maps in S-metric space", Int. Jou. Res. Ana. Rev., 2019, vol.6, pp.1146-1150, issue no.1, ISSN: 2348-1269
11. K. Anthony Singh , M.R. Singh, " Fixed points of Complex valued Ab-metric space", South East Asian J. of Math. and Math.Sc., 2019, vol.15, pp.17-30, issue no.2, ISSN: 2582-0850
12. S. Romen Meitei , M. P. Singh, " Some results on n-norms", IJLTET, 2018, vol.10, pp.044-049, ISSN: 2278-621X
13. S. Romen Meitei , M.P. Singh, " On boundedn-linear operators", J. Math. Compu. Sci., 2018, vol.8, pp.196-215, ISSN: 1927-5307